# SDR 0202242275

- Difficulty date: July 2, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 64,234 hours, 44,757 cycles
- Engine: Pwa JT8D7B
- Engine time: 70,001 hours, 69,738 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 654233
- Part serial: 15620
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 45,652 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS, THE NR 2 ENGINE FLAMED OUT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 ENGINE PRESSURE AND DUMP VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
